Skip to Content

Does taking ritalin la change or have any effect on social behaviors in 1st graders?

Responses (1)

stopdruggingkids 27 Sep 2010

I just want to say that any young child taking ritalin is putting their health at risk. All stimulants are a mixture of amphetamines and the side effects can be horrendous, even deadly. Please go to www.ritalindeath.com
I suggest you find other safe ways to deal with your childs behaviour. Find out what really interests him/her because believe me there will be something.
Stand by your child and refuse to let him/her be labelled and stigmatised by ADHD. There is no lab test which proves any child has it. All kids develope at different rates . Let them grow up naturally. Give him/her omega 3 fish oils
every day and get him/her a hobby or sport to burn off energy.Ritalin is a risky drug

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions